# SDR SWAA2019092637213

- Difficulty date: September 24, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 55,244 hours, 32,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82000079004
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVER WING LOCATOR EMERGENCY EXIT SIGN BULB INOP.  RELAMPED SIGN PER AMM.
